MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG TILDA R 45 US; PACING LEADS

BIOTRONIK SE & CO. KG TILDA R 45 US; PACING LEADS
Model Number 382884
Medical Device Problem Codes Fracture (1260); Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported in regard to this atrial lead that: the ra lead was found to be fractured as well as dislodged.Fracture is likely due to subclavian crush.The lead was explanted.
 
Additional Manufacturer Narrative
As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The analysis is thus based on the inspection of the manufacturing documents of the device as well as on the provided data.The analysis of the provided follow up data, acquired on (b)(6) 2020 and (b)(6) 2020, gained no further information regarding the root cause.In spite of the available information, no conclusion can be drawn regarding the root cause of the clinical observation.An analysis of the lead itself would be necessary to determine the root cause.Should additional information or the device itself become available for analysis, the investigation will be updated.

Brand Name
TILDA R 45 US
Common Device Name
PACING LEADS
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10000915
Report Number1028232-2020-01864
Device Sequence Number2077391
Product Code NVN
UDI-Device Identifier04035479143299
UDI-Public04035479143299
Combination Product (Y/N)N
PMA/510(K) Number
P980037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2015
Device Model Number382884
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/27/2020
Supplement Date Received by Manufacturer09/17/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;